Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A short proof of ergodicity of Babillot-Ledrappier measures

Author: Rita Solomyak
Journal: Proc. Amer. Math. Soc. 129 (2001), 3589-3591
MSC (2000): Primary 37A20
Published electronically: May 10, 2001
MathSciNet review: 1860491
Full-text PDF

Abstract | References | Similar Articles | Additional Information


Let $ M $ be a compact manifold, and let ${\phi_t}$ be a transitive homologically full Anosov flow on $M$. Let $ \widetilde{M} $ be a $\mathbb{Z}^d$-cover for $ M $, and let $\widetilde{\phi_t} $ be the lift of ${\phi_t}$ to $\widetilde{M}$. Babillot and Ledrappier exhibited a family of measures on $\widetilde{M}$, which are invariant and ergodic with respect to the strong stable foliation of $\widetilde{\phi_t}$. We provide a new short proof of ergodicity.

References [Enhancements On Off] (What's this?)

  • [AD99] J. Aaronson and M. Denker. On exact group extensions. Preprint (1999) .
  • [ANSS] J. Aaronson, H. Nakada, O. Sarig, R. Solomyak. Invariant measures and asymptotics for some skew products. Preprint (1999).
  • [BL96] M. Babillot, F. Ledrappier, Geodesic paths and horocycle flow on abelian covers. in: Lie groups and ergodic theory (Mumbai, 1996) 1-32, Tata Inst. Fund. Res. Stud. Math. 14, Tata Inst. Fund. Res., Bombay, 1998. MR 2000e:37029
  • [B75] R. Bowen. Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture notes in Mathematics 470, Springer (1975). MR 56:1364
  • [BM77] R. Bowen, B. Marcus. Unique ergodicity for horocycle foliations, Israel J. Math. 13, (1977), 43-67. MR 56:9594
  • [C99] Y. Coudene, Cocycles and stable foliations of Axiom A flow. Preprint (1999).
  • [G89] Y. Guivarc'h. Proprietes ergodiques, en mesure infinie, de certains systemes dynamiques fibres. Ergod. Th. & Dynam. Sys. (1989), 9, 433 -453. MR 91b:58190
  • [K98] V. Kaimanovich, Ergodic properties of the horocycle flow. Preprint (1998).
  • [P98] M. Pollicott, $\mathbb{Z}^d$-covers of horosphere foliations, Discrete and Continuous Dynamical Systems (2000), Vol 6, 1, 147-154. CMP 2000:08
  • [S93] R. Sharp, Closed orbits in homology classes for Anosov flows, Ergod. Th. and Dyn. Sys. 13 (1993), 387-408. MR 94g:58169

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37A20

Retrieve articles in all journals with MSC (2000): 37A20

Additional Information

Rita Solomyak
Affiliation: Department of Mathematics, University of Washington, Box 35450, Seattle, Washington 98195

Received by editor(s): April 14, 2000
Published electronically: May 10, 2001
Communicated by: Michael Handel
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society